Balanced Identities in Algebras of Quasigroups.
Aequationes mathematicae, Tome 8 (1972), pp. 1-73
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136269,
author = {V.D. Belousov},
title = {Balanced {Identities} in {Algebras} of {Quasigroups.}},
journal = {Aequationes mathematicae},
pages = {1--73},
year = {1972},
volume = {8},
zbl = {0251.20074},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136269/}
}
V.D. Belousov. Balanced Identities in Algebras of Quasigroups.. Aequationes mathematicae, Tome 8 (1972), pp. 1-73. http://geodesic.mathdoc.fr/item/AM2_1972__8_136269/